# SDR UPS06M48197

- Difficulty date: September 5, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Part number: AYB7104522
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX-RT WING TO FX FAIRING CUT-OUT LOWER SIDE AT Y=1236.800 FOUND SUPPORT FITTING CRACKED.  CRACKED STIFFENER INTERNAL SUPPORT AND CRACKED STIFFENER REMOVED PER SRM 51-31-01 VII R.38.  NEW STIFFENER FASTENER HOLES PICK-UP PER DWG AYB7104 AND SRM 51-31-01 V.II R.38.  OK TO INSTALL STIFFENER.  STIFFENER INSTALLED PER SRM 51-31-01 V.II R.38 AND DWF AYB7104 AND INNER SUPPORT REINSTALLED PER SRM 51-31-01 V.II R.38.
